Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1976, Volume 44, Issue 2

Analysis of Models for Commercial Fishing: Mathematical and Economical Aspects<295:AOMFCF>2.0.CO;2-D
p. 295-303

Anthony Leung, Ar-Young Wang

This paper investigates a simple economic model for the commercial fishing industry. The results imply the phenomena of non-explosive fishing capital investment and non-extinctive fishery resources. Both investments and resources will always tend to an equilibrium position. A comparison with a more general model is also made.

Log In To View Full Content